MAUDE Adverse Event Report: DePuy Ireland - 9616671 VELYS; Orthopedic Stereotaxic Instrument

DePuy Ireland - 9616671 VELYS; Orthopedic Stereotaxic Instrument
Catalog Number 451570101
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Bone Notching (4890)
Date of Event 09/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a total knee arthroplasty surgery, the blade of the robotic-assisted solution satellite station device dug into the anterior cortex during anterior resection.The device was operated in conjunction with the robotic-assisted solution base station device.There were no delays to the surgical procedure.It was not reported if a spare device was available for use.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.

Brand Name
VELYS
Common Device Name
Orthopedic Stereotaxic Instrument
Manufacturer (Section D)
DePuy Ireland - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50841900
Report Number1818910-2026-16278
Device Sequence Number10263319
Product Code OLO
UDI-Device Identifier10603295519492
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number451570101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown